×

zbMATH — the first resource for mathematics

The preferability of investment through a mutual fund. (English) Zbl 0361.90002

MSC:
91B06 Decision theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Tobin, J, Liquidity preference as behaviour towards risk, Rev. econ. studies, 26, 65-86, (1958)
[2] Cass, D; Stiglitz, J.E, The structure of investor preferences and asset returns, and separability in portfolio allocation: A contribution to the pure theory of mutual funds, J. econ. theory, 2, 122-160, (1970)
[3] Merton, R.C, Optimum consumption and portfolio rules in a continuous time model, J. econ. theory, 3, 373-413, (1971) · Zbl 1011.91502
[4] Klein, M.A, The economics of security divisibility and financial intermediation, J. finance, 28, 923-931, (1973)
[5] Magill, M.J.P; Constantinides, G.M, Portfolio selection with transactions costs, J. econ. theory, 13, 245-263, (1976) · Zbl 0361.90001
[6] Gikhman, I.I; Skorokhod, A.V, Introduction to the theory of random processes, (1969), Saunders Philadelphia · Zbl 0132.37902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.